International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Chernoff-Type Direct Product Theorems

Authors:
Russell Impagliazzo
Ragesh Jaiswal
Valentine Kabanets
Download:
DOI: 10.1007/s00145-008-9029-7
Search ePrint
Search Google
BibTeX
@article{jofc-2009-23461,
  title={Chernoff-Type Direct Product Theorems},
  journal={J. Cryptology},
  volume={22},
  pages={75-92},
  doi={10.1007/s00145-008-9029-7},
  author={Russell Impagliazzo and Ragesh Jaiswal and Valentine Kabanets},
  year=2009
}